Pacific Journal of Mathematics

The polynomial hull of a thin two-manifold.

Michael Freeman

Article information

Source
Pacific J. Math., Volume 38, Number 2 (1971), 377-389.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102970050

Mathematical Reviews number (MathSciNet)
MR0308442

Zentralblatt MATH identifier
0221.32010

Subjects
Primary: 32E30: Holomorphic and polynomial approximation, Runge pairs, interpolation

Citation

Freeman, Michael. The polynomial hull of a thin two-manifold. Pacific J. Math. 38 (1971), no. 2, 377--389. https://projecteuclid.org/euclid.pjm/1102970050


Export citation

References

  • [1] E. Bishop, DifferentiateManifolds in complex Euclidean space, Duke Math. J., 32 (1965), 1-22.
  • [2] A. Browder, Introduction to Function Algebras, W. A. Benjamin, Inc., New York (1969).
  • [3] M. Freeman, A differential version of a theorem of Mergelyan, To appear in Pro- ceedings of the Park City Symposium on Applications of Several Complex Variables to Analysis, Lecture Notes in Math. 184 Springer-Verlag, Berlin (1971), 37-49.
  • [4] M. Freeman,Local holomorphic convexity of a two-manifold in C2, Rice University Studies, 56 (Spring, 1970), 171-180.
  • [5] M. Freeman, Some Conditions for Uniform Approximationon a Manifold, Function Algebras, Scott, Foresman and Co., Chicago (1966), 42-60.
  • [6] T. W. Gamelin, Uniform Algebras, Prentice-Hall. Inc., Englewood Cliffs, N. J. (1969).
  • [7] R. Harvey and R. 0. Wells, Jr., Compact holomorphically convex subsets of a Stein manifold, Trans. Amer. Math. Soc, 136 (1969), 509-516.
  • [8] S. N. Mergelyan, Uniform approximation to functions of a complex variable. Amer. Math. Soc. Translation 101 (1954).
  • [9] J. Milnor, Morse theory, Ann. Math. Studies 51, Princeton, N. J. (1963).
  • [10] J. Wermer, Polynomially convex disks, Math. Ann. 158 (1965), 6-10.